$0.00
FREE SHIPPING OVER $99*

Dimetapp Day & Night PSE Free 48 Liquid Caps

  Product ID: 54255

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Dimetapp Day & Night PSE Free 48 Liquid Caps

Dimetapp Day & Night PSE Free 48 Liquid Caps

Product ID: 54255
$14.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

General Information

Dimetapp Day & Night PSE Free 48 Liquid Caps

Dimetapp Daytime/Nightime liquid capsules provide a combination of specific day and night formulations in a single pack. The active ingredients in Dimetapp Daytime/Nightime are encapsulated in a liquid capsule form, which is absorbed by your body to provide effective relief of the symptoms of cold and flu.

The day capsules provide non-drowsy, effective relief from:

- headaches and fever
- body aches and pains
- sore throat
- dry irritating cough


The night capsules provide relief from the major symptoms of cold and flu and also contain an antihistamine to relieve:

- itchy, watery eyes
- runny nose and sneezing
- therefore allows a good night’s rest.
Rated 5 out of 5 by from fantastic product brought this product a couple of days ago for my hubby coming down with the flu took it for 2 days, he is now up and about and feeling 90% better and had a great night sleep, very happy with this product
Date published: 2017-08-13
Rated 5 out of 5 by from Works great. Love that this doesn't contain pseudoephedrine.
Date published: 2017-01-19
  • y_2017, m_10, d_21, h_22
  • bvseo_bulk, prod_bvrr, vn_bulk_2.0.3
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_2
  • loc_en_AU, sid_54255, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 31ms
  • REVIEWS, PRODUCT